MathSciNet Relay Station
MathSciNet bibliographic data
MR341072 (49 #5822) 46F10
Berenstein, C. A.; Dostál, M. A. Some remarks on convolution equations. Ann. Inst. Fourier (Grenoble) 23 (1973), no. 1, 55–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement